Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 561-574
http://dx.doi.org/10.1155/S0161171288000675

On the numerical solution of the multidimensional singular integrals and integral equations, used in the theory of linear viscoelasticity

Department of Mathematics and Mechanics, The National Technical University of Athens, Athens GR - I57 73, Greece

Received 3 February 1987; Revised 11 October 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. G. Ladopoulos, “On the numerical solution of the multidimensional singular integrals and integral equations, used in the theory of linear viscoelasticity,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 561-574, 1988. doi:10.1155/S0161171288000675